Journal of Applied Mathematics

Variational Approach to Impulsive Differential Equations with Singular Nonlinearities

Naima Daoudi-Merzagui and Abdelkader Boucherif

Full-text: Open access

Abstract

We discuss the existence of periodic solutions for nonautonomous second order differential equations with singular nonlinearities. Simple sufficient conditions that enable us to obtain many distinct periodic solutions are provided. Our approach is based on a variational method.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 464393, 7 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394808303

Digital Object Identifier
doi:10.1155/2013/464393

Mathematical Reviews number (MathSciNet)
MR3145011

Zentralblatt MATH identifier
1324.34043

Citation

Daoudi-Merzagui, Naima; Boucherif, Abdelkader. Variational Approach to Impulsive Differential Equations with Singular Nonlinearities. J. Appl. Math. 2013 (2013), Article ID 464393, 7 pages. doi:10.1155/2013/464393. https://projecteuclid.org/euclid.jam/1394808303


Export citation

References

  • J. J. Nieto and D. O'Regan, “Variational approach to impulsive differential equations,” Nonlinear Analysis: Real World Applications, vol. 10, no. 2, pp. 680–690, 2009.
  • Y. Tian and W. Ge, “Applications of variational methods to boundary-value problem for impulsive differential equations,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 51, no. 2, pp. 509–527, 2008.
  • Y. Tian, W. Ge, and D. Yang, “Existence results for second-order system with impulse effects via variational methods,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 255–265, 2009.
  • H. Zhang and Z. Li, “Variational approach to impulsive differential equations with periodic boundary conditions,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 67–78, 2010.
  • Z. Zhang and R. Yuan, “An application of variational methods to Dirichlet boundary value problem with impulses,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 155–162, 2010.
  • J. Zhou and Y. Li, “Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2856–2865, 2009.
  • J. Sun and H. Chen, “Variational method to the impulsive equation with Neumann boundary conditions,” Boundary Value Problems, vol. 2009, Article ID 316812, 17 pages, 2009.
  • H. Chen and J. Li, “Variational approch to impulsive dixoerentialequations with Dirichlet boundary conditions,” Boundary Value Problems, vol. 2010, Article ID 324575, 16 pages, 2010.
  • J. Sun and D. O'Regan, “Impulsive periodic solutions for singular problems via variational methods,” Bulletin of the Australian Mathematical Society, vol. 86, no. 2, pp. 193–204, 2012.
  • A. Boucherif and N. Daoudi-Merzagui, “Periodic solutions of singular nonautonomous second order differential equations,” Nonlinear Differential Equations and Applications, vol. 15, no. 1-2, pp. 147–158, 2008.
  • P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, 1986.